Ask a doctor

Negative Effects After Botox for Frownlines. Numbness, Dizziness, Sensitivity; Normal?

I have numbness, dizzines, sensitivity to touch from my forhead to my crown after having botox injected into my forehead. I'm also having anxiety that comes and goes once or twice a day. Some nausea and fatique. It seems somewhat better when I lay down. I'm scared and don't know what to do or expect. Can anyone help?

Doctor Answers (2)

Numbness should not be caused by botox

+1

these vague symptoms may not be related to the botox although some of them might if the botox had been injected a day or few before the symptoms occurred.  Numbness is not expected from Botox but if a nerve in the forehead were irritated by the injection, then there may be a neuralgia which can transmit pain to the upper forehead and forward half of the scalp on that side (it would be doubtful to have it on both sides) and there might be some numbness too from such a mechanical trauma.  Often this spontaneously resolves. On the other hand, since you have such a number of symptoms you should see a neurologist.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Could be anxiety.

+1

Botox can cause systemic side effects but these are relatively uncommon.  An anxiety reaction is probably more common.  You did not say when your injection was or how much treatment you received.  I recommend discussing these feelings with your injector.  Generally they do pass.  On the other hand, you might decide the risk of these side effect are not worth the clinical benefit of the treatment.  

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.